# SDR C2XA95IA103

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: SA414A4
- Condition: Rusted
- Location: Upper Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND UPPER RUDDER BEARING BLEEDING RUST.  MAINTENANCE REMOVED AND REPLACED THE BEARING, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  A/C TT 13,049.3.  CYCLES, 14,220.  (X)
